# SDR 98ZZZM124

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707HE
- Make and model: Boeing 707330C
- Aircraft serial: 20124
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE COMPARTMENT FRAME BROKEN (FOR CORROSION LEVEL 2) AT STATION 1240 NEAR TO STRINGER 26-27R.  REPAIRED FRAME IAW SRM 53-3-5.  (M)
